# SDR 002171

- Difficulty date: January 16, 2004
- Submitted: January 18, 2004
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146
- Aircraft time: 29,609 hours, 32,294 cycles
- Engine: Ge CT75A2
- Engine time: 26,718 hours, 29,689 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON 01-16-2004, AT APPROX 1125 (UTC), FLT 4633, BGM-PIT, CREW HAD RETURNED TO GATE.  THE LEFT ENGINE WOULD NOT LIGHT OFF.  THERE WAS NO FUEL FLOW INDICATION ON THE LEFT ENGINE.
